# SDR GTIA2022041436379

- Difficulty date: April 11, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 20,480 hours, 8,791 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK FOUND L2 DOOR PRESSURE LOW ON ASSISST BOTTLE -SVCD L2 DOOR ASSIST BOTTLE IAW AMM 52-10-00
